MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-NXT
Medical Device Problem Codes Device Slipped (1584); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific that an overstitch nxt was used in the stomach for treatment of class ii obesity in an endoscopic sleeve gastroplasty procedure on (b)(6) 2025.During the procedure, the overstitch nxt loosened from the gastroscope and completely detached after the third suture.The adhesive tapes no longer adhered to the gastroscope.Another overstitch nxt was utilized during the procedure; however, the procedure was not fully completed.Another procedure was scheduled.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a0501 captures the reportable event of cap detachment of device or device component.Imdrf code f1001 captures the reportable event of cancelled/rescheduled - post sedation/sedation unknown.Evaluation summary: the overstitch nxt was not returned for analysis.The customer provided a picture showing the endcap and the straps with evidence of slippage during the procedure.Additionally, it can be observed that the endcap is attached to the gastroscope.The report of strap slippage of device or device component can be confirmed.The reported event of end cap detachment of device or device component cannot be confirmed with the evidence provided.The reported event of cancelled/rescheduled - post sedation/sedation unknown occurred during the procedure and the most probable cause of this reported issue cannot be established due to lack of evidence.With all the available information, boston scientific concludes that the most probable cause is cause not established.
 
Additional Manufacturer Narrative
Block h6: imdrf code a0501 captures the reportable event of cap detachment of device or device component.Imdrf code f1001 captures the reportable event of cancelled/rescheduled - post sedation/sedation unknown.Additional information: b5: describe event or problem.Correction: g1: manufacturer's contact first name, last name, email and phone number.Evaluation summary: the overstitch nxt was not returned for analysis.The customer provided a picture showing the endcap and the straps with evidence of slippage during the procedure.Additionally, it can be observed that the endcap is attached to the gastroscope.The report of strap slippage of device or device component can be confirmed.The reported event of end cap detachment of device or device component cannot be confirmed with the evidence provided.The reported event of cancelled/rescheduled - post sedation/sedation unknown occurred during the procedure and the most probable cause of this reported issue cannot be established due to lack of evidence.With all the available information, boston scientific concludes that that the most probable cause is cause not established.
 
Event or Problem Description
It was reported to boston scientific that an overstitch nxt was used in the stomach for treatment of class ii obesity in an endoscopic sleeve gastroplasty procedure on (b)(6) 2025.During the procedure, the overstitch nxt distal straps loosened from the gastroscope and completely detached after the third suture.The adhesive tapes no longer adhered to the gastroscope.Another overstitch nxt was utilized during the procedure; however, the procedure was not fully completed.Another procedure was scheduled.No patient complications were reported as a result of the event.

Brand Name
OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22478194
Report Number3005099803-2025-03257
Device Sequence Number8544438
Product Code OCW
UDI-Device Identifier10811955020893
UDI-Public(01)10811955020893(11)250114(17)271231(10)2025010032
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K231553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-NXT
Device Catalogue NumberESS-G02-NXT
Device Lot Number2025010032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date10/17/2025
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown